# SDR LR7A2009020200004

- Difficulty date: January 16, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 37,109 hours, 18,299 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Part number: 34455519L
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HST2708, FOUND RUDDER LOWER AND CENTER AUX BEAMS CRACKED AT FS 1157, VSS0-15, BL0 AND FS 1175.5, VSS0-73, BL0.  REPAIRED CENTER BEAM IAW SMP583 FIG 51-140-19 REF FIG 55-50-02 ITEM 11.  FABRICATED AND INSTALLED LWR BEAM IAW LMAS DRAWINGS 342012 AND 342240.
